# SDR GUUA93652010310A

- Difficulty date: January 3, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,392 hours, 33,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 1294200343
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CRACKS ON AIRSTAIR DOOR FRAME INTERIOR ANGLE AT FS 150.50 BETWEEN STINGERS 9L TO 10L.  REPAIRED AIRSTAIR DOOR FRAME ANGLE.   INSTALLED FRAME ANGLE AND JOINT ANGLES.
